On the conformal transformation group of a compact Riemannian manifold with constant scalar curvature

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)123-127
Number of pages5
JournalTokyo Journal of Mathematics
Volume15
Issue number1
DOIs
Publication statusPublished - 1992

Fingerprint

Constant Scalar Curvature
Conformal Transformation
Transformation group
Compact Manifold
Riemannian Manifold

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

@article{2bf37565643d474ea509299f45024a8b,
title = "On the conformal transformation group of a compact Riemannian manifold with constant scalar curvature",
author = "Hiroyasu Izeki",
year = "1992",
doi = "10.3836/tjm/1270130255",
language = "English",
volume = "15",
pages = "123--127",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - On the conformal transformation group of a compact Riemannian manifold with constant scalar curvature

AU - Izeki, Hiroyasu

PY - 1992

Y1 - 1992

UR - http://www.scopus.com/inward/record.url?scp=84972530292&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972530292&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270130255

DO - 10.3836/tjm/1270130255

M3 - Article

AN - SCOPUS:84972530292

VL - 15

SP - 123

EP - 127

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -